# SDR AALA20070397

- Difficulty date: February 24, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD-  EMERGENCY EXIT CEILING LIGHT IN FIRST CLASS LEFT AISLE INOPERATIVE.  RELAMPED EMERGENCY EXIT CEILING LIGHT IN FIRST CLASS AT LEFT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
